Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Generic existence of a solution for a differential equation in a scale of Banach spaces

Author: Tomás Domínguez Benavides
Journal: Proc. Amer. Math. Soc. 86 (1982), 477-484
MSC: Primary 34G20; Secondary 54C50
MathSciNet review: 671219
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \left\{ {{X_s}:\alpha \leqslant s \leqslant \beta } \right\}$ be a scale of Banach spaces, $ J$ a real interval, $ U$ an open subset of $ J \times {X_s}$ for some $ s$. In this paper we prove that the existence of solutions for

$\displaystyle x' = A(t)x + f(t,x),\quad x({t_0}) = {x_0},$

is a generic property, when $ A(t)$ is an operator satisfying

$\displaystyle {\left\vert {A(t)} \right\vert _{L({X_{s'}};{X_s})}} \leqslant M{(s' - s)^{ - 1}}\quad (M > 0\;{\text{independent}}\;{\text{of}}\;s,s',t)$

in the scale $ \left\{ {{X_s}} \right\}$ and $ f:J \times U \to {X_\beta }$ is continuous.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34G20, 54C50

Retrieve articles in all journals with MSC: 34G20, 54C50

Additional Information

Keywords: Differential equation, scale of Banach spaces, Baire category, residual subset, generic property
Article copyright: © Copyright 1982 American Mathematical Society